# SDR ASAA0947025

- Difficulty date: November 4, 2009
- Submitted: November 20, 2009
- Operation: Air carrier
- Aircraft: N755AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25096
- Aircraft time: 65,893 hours, 32,719 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 65C2632017
- Part serial: 1583
- Condition: Chafed
- Location: Mid Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING O/B MID FLAP INBOARD LOWER SKIN CHAFED.  REMOVED DOUBLER FABRICATED AND BONDED NEW DOUBLER.
